# SDR 95ZZZX3501

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N216AR
- Make and model: Grob G115C
- Aircraft serial: 82013C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Control Attach
- Part time: 108 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REGULAR MAINTENANCE AND LUBRICATION OF THE FLAP CONTROL ROD ENDS, A CRACK WAS NOTICED IN THE FLAP ITSELF.  THE CRACK IS AROUND THE BASE OF THE BRACKET FOR THE ROD END ATTACHMENT, THROUGH THE FLAPS SPAR.  THERE IS NO SUPPORT ON THE BACK SIDE OF THE SPAR FOR THE 4 BOLTS THAT HOLD THE BRACKET IN PLACE.  A BEEF-UP OF THIS AREA WILL BE NEEDED TO PRECLUDE THIS HAPPENING.  SUSPECT CAUSE DUE TO EXTENSION OF FLAPS AT A HIGHER THAN NORMAL SPEED.
